# SDR UPS00433401

- Difficulty date: July 13, 2000
- Submitted: July 25, 2000
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 91,662 hours, 23,619 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 65B08240606
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SP, INTERCOSTAL BETWEEN LONGERON 21R AND 22R, STATION 1241 TO 1241.  REMOVED AND REPLACED T-ANGLE IAW DWG 65B08240 AND SRM 51-30-2.
